Гензе Леонид Владимирович
Публикации


Genze L.V., Gul`ko S.P., Khmyleva T.E. Classification of spaces of continuous functions on ordinals //Commentationes Mathematicae Universitatis Carolinae. 2018. Vol. 59, № 3. P. 365-370.
Гензе Л.В., Гулько С.П., Хмылева Т.Е. Полная топологическая классификация пространств бэровских функций на ординалах //СМЖ. 2018. Т. 59, № 6. С. 1268-1278.
Genze L.V., Gul`ko S.P., Khmyleva T.E. A complete topological classification of the space of Baire functions on ordinals //Siberian Mathematical Journal. 2018. Vol. 59, № 6. P. 1006-1013.